MathSciNet Relay Station
MathSciNet bibliographic data
MR1928075 (2003e:13020) 13D02 (13D40 13H10 13P10)
Migliore, J.; Miró-Roig, R. M. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003), no. 1, 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement